Taiwanese Journal of Mathematics

REGULARIZED RESOLVENT FAMILIES

Quan Zheng and Jizhou Zhang

Full-text: Open access

Abstract

In this paper we present the notion of regularized resolvent families, which generalizes the classes of regularized semigroups, regularized cosine families and resolvent families. We obtained some generation theorems and analyticity criterions for regularized resolvent families.

Article information

Source
Taiwanese J. Math., Volume 11, Number 1 (2007), 117-133.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500404639

Digital Object Identifier
doi:10.11650/twjm/1500404639

Mathematical Reviews number (MathSciNet)
MR2304009

Zentralblatt MATH identifier
1157.45006

Subjects
Primary: 45D05: Volterra integral equations [See also 34A12] 34G10: Linear equations [See also 47D06, 47D09] 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30] 47D09: Operator sine and cosine functions and higher-order Cauchy problems [See also 34G10]

Keywords
regularized resolvent family generater analytic regularized resolvent family

Citation

Zheng, Quan; Zhang, Jizhou. REGULARIZED RESOLVENT FAMILIES. Taiwanese J. Math. 11 (2007), no. 1, 117--133. doi:10.11650/twjm/1500404639. https://projecteuclid.org/euclid.twjm/1500404639


Export citation